Alert archive / Nebraska / Wind Advisories in 2015
Wind Advisory 5, NWS Cheyenne, WY
NWS Cheyenne, WY issued this wind advisory at Mar 28, 2015, 2:10 PM MDT for Box Butte County, Dawes County, Sioux County, Nebraska. It took effect at Mar 28, 2015, 9:00 PM MDT. It was in force for 6 hr.
The area
The counties it named.
The facts
- Issued
- Mar 28, 2015, 2:10 PM MDT (20:10 UTC)
- In effect from
- Mar 28, 2015, 9:00 PM MDT
- Expired
- Mar 29, 2015, 3:05 AM MDT
- In force
- 6 hr
- Issued by
- NWS Cheyenne, WY
Counties Box Butte County, NE, Dawes County, NE, Sioux County, NE
The radar
The Rapid City radar (KUDX), 188 km from the middle of the area, began a volume at 20:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Rapid City, SD (KRAP), launched 12:00Z, 8.2 hours before the alert went out and 181 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2444 m above ground
- 0-6 km bulk shear
- 44 kt
- 0-1 km storm-relative helicity
- 66 m²/s²
- 0-3 km storm-relative helicity
- 147 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
818 WWUS75 KCYS 282010 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 210 PM MDT SAT MAR 28 2015 ...STRONG WINDS EXPECTED IN THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT... .A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT. WINDS WILL BECOME NORTHWEST AND INCREASE AFTER MIDNIGHT...WITH THE STRONGEST WINDS OCCURRING OVER HIGHER ELEVATIONS ALONG THE PINE RIDGE. GUSTS MAY APPROACH 50 MPH AT TIMES. WINDS SHOULD BEGIN TO DIMINISH AFTER SUNRISE. NEZ002-003-095-096-291200- /O.NEW.KCYS.WI.Y.0005.150329T0300Z-150329T1200Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 210 PM MDT SAT MAR 28 2015 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT SUNDAY... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT SUNDAY. * TIMING...LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * WINDS...BECOMING NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR ALONG THE PINE RIDGE. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST-TO-EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ HAMMER
4 follow-up statements
652 WWUS75 KCYS 282346 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 546 PM MDT SAT MAR 28 2015 ...VERY STRONG WINDS NEAR ARLINGTON THROUGH MID EVENING... ...STRONG WINDS EXPECTED IN THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT... .WINDS NEAR ARLINGTON WILL CONTINUE TO REMAIN VERY STRONG THROUGH THE EVENING HOURS. A COLD FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT. WINDS WILL BECOME NORTHWEST AND INCREASE AFTER MIDNIGHT...WITH THE STRONGEST WINDS OCCURRING OVER HIGHER ELEVATIONS ALONG THE PINE RIDGE. GUSTS MAY APPROACH 50 MPH AT TIMES. WINDS SHOULD BEGIN TO DIMINISH AFTER SUNRISE. WYZ110-290600- /O.NEW.KCYS.HW.W.0013.150329T0000Z-150329T0600Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 546 PM MDT SAT MAR 28 2015 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...THROUGH MIDNIGHT TONIGHT * WINDS...WEST WINDS OF 30 TO 40 MPH SUSTAINED WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ NEZ002-003-095-096-291200- /O.CON.KCYS.WI.Y.0005.150329T0300Z-150329T1200Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 546 PM MDT SAT MAR 28 2015 ...WIND ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 6 AM MDT SUNDAY... * TIMING...LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * WINDS...BECOMING NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR ALONG THE PINE RIDGE. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST-TO-EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
641 WWUS75 KCYS 290047 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 647 PM MDT SAT MAR 28 2015 ...COLD FRONT TO CAUSE VERY STRONG WINDS THROUGH MIDNIGHT... ...STRONG WINDS EXPECTED IN THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT... .STRONG WINDS ASSOCIATED WITH THE PASSAGE OF A COLD FRONT APPEARS LIKELY FOR SOME AREAS TONIGHT. THE FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT. FOR THE NEBRASKA PANHANDLE...WINDS WILL BECOME NORTHWEST AND INCREASE AFTER MIDNIGHT...WITH THE STRONGEST WINDS OCCURRING OVER HIGHER ELEVATIONS ALONG THE PINE RIDGE. GUSTS MAY APPROACH 50 MPH AT TIMES. WINDS SHOULD BEGIN TO DIMINISH AFTER SUNRISE. WYZ101-102-106-107-290600- /O.EXA.KCYS.HW.W.0013.000000T0000Z-150329T0600Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY 647 PM MDT SAT MAR 28 2015 ...HIGH WIND WARNING IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT. * TIMING...THROUGH MIDNIGHT TONIGHT * WINDS...WEST WINDS BECOMING NORTHWEST AT 30 TO 40 MPH SUSTAINED WITH GUSTS TO 60 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ WYZ110-290600- /O.CON.KCYS.HW.W.0013.000000T0000Z-150329T0600Z/ NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN 647 PM MDT SAT MAR 28 2015 ...HIGH WIND WARNING REMAINS IN EFFECT UNTIL MIDNIGHT MDT TONIGHT... * TIMING...THROUGH MIDNIGHT TONIGHT * WINDS...WEST WINDS OF 30 TO 40 MPH SUSTAINED WITH GUSTS TO 65 MPH. * IMPACTS...MAINLY TO TRANSPORTATION. THE STRONG WINDS WILL POSE AN INCREASED BLOW OVER RISK FOR LIGHT TRAILERS AND HIGH PROFILE VEHICLES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. FOR DETAILED ROAD AND TRAVEL CONDITIONS IN WYOMING AND NEBRASKA...DIAL 5 1 1. && $$ NEZ002-003-095-096-291200- /O.CON.KCYS.WI.Y.0005.150329T0300Z-150329T1200Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 647 PM MDT SAT MAR 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * TIMING...LATE TONIGHT THROUGH EARLY SUNDAY MORNING. * WINDS...BECOMING NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR ALONG THE PINE RIDGE. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST-TO- EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
454 WWUS75 KCYS 290440 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 1040 PM MDT SAT MAR 28 2015 ...STRONG WINDS EXPECTED IN THE NORTHERN NEBRASKA PANHANDLE OVERNIGHT... .STRONG WINDS ASSOCIATED WITH THE PASSAGE OF A COLD FRONT APPEARS LIKELY FOR SOME AREAS TONIGHT. THE FRONT WILL MOVE SOUTH ACROSS THE AREA TONIGHT. FOR THE NEBRASKA PANHANDLE...WINDS WILL BECOME NORTHWEST AND INCREASE AFTER MIDNIGHT...WITH THE STRONGEST WINDS OCCURRING OVER HIGHER ELEVATIONS ALONG THE PINE RIDGE. GUSTS MAY APPROACH 50 MPH AT TIMES. WINDS SHOULD BEGIN TO DIMINISH AFTER SUNRISE. WYZ101-102-106-107-110-290545- /O.CAN.KCYS.HW.W.0013.000000T0000Z-150329T0600Z/ CONVERSE COUNTY LOWER ELEVATIONS-NIOBRARA COUNTY- CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- EAST PLATTE COUNTY-NORTH SNOWY RANGE FOOTHILLS- INCLUDING THE CITIES OF...DOUGLAS...GLENROCK...LUSK...BORDEAUX... GLENDO...WHEATLAND...CHUGWATER...GUERNSEY...ARLINGTON... ELK MOUNTAIN 1040 PM MDT SAT MAR 28 2015 ...HIGH WIND WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE HIGH WIND WARNING. WINDS HAVE EASED LATE THIS EVENING ACROSS SOUTHEAST WYOMING...BUT REMAIN GUSTY. WINDS ARE EXPECTED TO REMAIN BELOW HIGH WIND WARNING CRITERIA THE REMAINDER OF THIS EVENING. THUS...THE HIGH WIND WARNING HAS BEEN CANCELLED. $$ NEZ002-003-095-096-291200- /O.CON.KCYS.WI.Y.0005.000000T0000Z-150329T1200Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 1040 PM MDT SAT MAR 28 2015 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM MDT SUNDAY... * TIMING...MIDNIGHT THROUGH 6AM SUNDAY MORNING. * WINDS...BECOMING NORTHWEST 25 TO 35 MPH WITH GUSTS TO 50 MPH AFTER MIDNIGHT. THE STRONGEST WINDS WILL OCCUR ALONG THE PINE RIDGE. * IMPACTS...MAINLY TO TRANSPORTATION. DIFFICULT TRAVEL FOR LIGHT WEIGHT AND HIGH PROFILE VEHICLES...ESPECIALLY ALONG WEST-TO- EAST ORIENTED ROADS. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$
763 WWUS75 KCYS 290905 NPWCYS URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE CHEYENNE WY 305 AM MDT SUN MAR 29 2015 NEZ002-003-095-096-291015- /O.CAN.KCYS.WI.Y.0005.000000T0000Z-150329T1200Z/ DAWES-BOX BUTTE-NORTH SIOUX-SOUTH SIOUX- INCLUDING THE CITIES OF...CHADRON...ALLIANCE...HARRISON...AGATE 305 AM MDT SUN MAR 29 2015 ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS CANCELLED THE WIND ADVISORY. ALTHOUGH WINDS WILL REMAIN BREEZY THROUGH THE REST OF THE MORNING...ADVISORY LEVEL WINDS ARE NO LONGER ANTICIPATED. THEREFORE THE WIND ADVISORY HAS BEEN CANCELLED FOR LOCATIONS IN THE NORTHERN NEBRASKA PANHANDLE. $$ HAHN
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Cheyenne, WY wrote its last area forecast discussion before this wind advisory went out at Mar 28, 11:46 AM MDT, 2 hours 24 minutes earlier.
Area forecast discussion, Mar 28, 11:46 AM MDT, 2 hours 24 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHEYENNE WY 1146 AM MDT SAT MAR 28 2015 .SHORT TERM...(TODAY THROUGH MONDAY) ISSUED AT 345 AM MDT SAT MAR 28 2015 SATELLITE PIX EARLY THIS MORNING SHOW A WELL-DEFINED SHORTWAVE SPINNING INTO THE PACNW WITH SFC OBS SITES DEPICTING ITS ASSOCIATED SFC REFLECTED PACIFIC FRONT ALREADY THRU MUCH OF WASHINGTON AND OREGON. THIS DISTURBANCE WILL BE THE CATALYST FOR THE FIRE WEATHER CONCERNS TODAY ALONG WITH THE POSSIBILITY OF A FEW WEAK SHOWERS THIS EVENING. 00Z MODELS ARE CONSISTENT IN TRACKING THIS SHORTWAVE ENERGY FROM THE PACNW THIS MORNING THRU MONTANA TODAY AND INTO THE NRN PLAINS TONIGHT. AS IT DOES SO IT WILL DRIVE A FRONT THRU THIS EVENING. LLVL THERMAL RIDGE WILL AMPLIFY IN THE WARM SECTOR TODAY BOOSTING HIGH TEMPERATURES TO RECORD LEVELS IN SPOTS. LITTLE OR NO UPSTREAM CLOUD COVER SUGGESTS DEEP MIXING WHICH WILL INDUCE BREEZY TO LOCALLY WINDY WEST WINDS BY LATE THIS MORNING AND THIS AFTERNOON. ADIABATIC WARMING/DRYING IN THE LEE WILL MAGNIFY THE PLUMMETING AFTERNOON HUMIDITIES. HUMIDITIES WILL FALL WELL BELOW CRITICAL THRESHOLDS TODAY AND WHEN COMBINED WITH THE BREEZY CONDITIONS AND PRE-GREENUP FUELS WILL SET THE STAGE FOR A CRITICAL FIRE WEATHER DAY. MODELS DO SQUEEZE OUT SOME WEAK SHOWER ACTIVITY ALONG THE FRONT LATE THIS AFTERNOON OVR THE MOUNTAINS...PERHAPS SPREADING OUT ONTO THE ERN PLAINS THIS EVENING. THE DRY LLVLS WILL BE DIFFICULT TO OVERCOME BUT GIVEN THE PROXIMITY OF THE SHORTWAVE ALONG WITH THE FRONT...ITS HARD TO COMPLETELY RULE OUT AT LEAST THE POSSIBILITY. HOWEVER...MOST PLACES WILL REMAIN DRY. THIS SYSTEM WILL REACH THE UPPER MISSISSIPPI RIVER VALLEY SUNDAY LEAVING COOLER TEMPERATURES ALONG WITH BREEZY NORTHWEST WINDS OVR THE NEBRASKA PANHANDLE. EVEN SO...HIGH TEMPERATURES ON SUNDAY WILL REACH UPPER 50S WEST/LOW 60S EAST. NORTHWEST FLOW WILL CONTINUE ON MONDAY AS THE NEXT UPSTREAM RIDGE APPROACHES THE INTERMOUNTAIN WEST. THE EFFECTS OF THIS AFTERNOONS COLD FROPA WILL BE LONG GONE BY MONDAY...WITH LLVL WAA UNDERWAY. MONDAY WILL FEATURE ANOTHER DRY DAY WITH HIGHS RETURNING TO THE 60S OVR SE WYOMING WITH LOW 70S OVR THE WRN NEBRASKA PANHANDLE. .LONG TERM...(MONDAY NIGHT THROUGH FRIDAY) ISSUED AT 345 AM MDT SAT MAR 28 2015 WARMEST DAY OF THE WEEK LIKELY WILL BE TUESDAY AS AN UPPER RIDGE PASSES ACROSS THE REGION WITH LEE TROUGHING SETTING UP A WARM AND DRY DOWNSLOPE PATTERN OVER MUCH OF THE CWA. THERMAL RIDGE MOVES ACROSS THE AREA LATE TUESDAY WITH 700MB TEMPS FROM 4 TO 6C. PACIFIC FRONT WILL THEN MOVE EAST ACROSS THE CWA LATER TUESDAY NIGHT WITH BREEZY AND COOLER CONDITIONS WEDS. LITTLE IF ANY PCPN ASSOCIATED WITH THE FRONT. EVEN COOLER CONDITIONS EXPECTED TO CLOSE OUT THE WEEK AS AN UPPER TROUGH MOVES ONSHORE OVER THE PACIFIC NW LATE WEDS AND PROGRESSES EASTWARD THURSDAY...PASSING ACROSS THE CWA THURSDAY NIGHT. NEXT PUSH OF COOLER AIR ARRIVES THURSDAY AHEAD OF THE UPPER TROUGH WITH THE BEST CHANCE FOR PCPN EXPECTED LATE THURSDAY AND THURSDAY NIGHT AS A PERIOD OF UPSLOPE FLOW OCCURS BEHIND THE FRONT. DRYING OUT FRIDAY WITH MILD TEMPS THOUGH A BIT BREEZY OVER THE PLAINS. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z SUNDAY AFTERNOON) ISSUED AT 1140 AM MDT SAT MAR 28 2015 VFR CONDITIONS THROUGH THE TAF PERIOD. IT WILL BE BREEZY TO WINDY ACROSS THE REGION THROUGH THE AFTERNOON. WEST WIND GUSTS TO 30-35 KTS ARE EXPECTED ACROSS SOUTHEAST WY WITH 20-25 KTS OVER THE NEBRASKA PANHANDLE. A COLD FRONT WILL PASS OVER THE SITES THIS EVENING AND EARLY TONIGHT WITH WINDS BECOMING NORTHWEST TO THE EAST OF THE LARAMIE RANGE. GUSTS TO 25-30 KTS WILL BE POSSIBLE THROUGH SUN MORNING BEHIND THE FRONT. && .FIRE WEATHER... ISSUED AT 345 AM MDT SAT MAR 28 2015 RED FLAG CONDITIONS A CERTAINTY EAST OF THE MOUNTAINS TODAY AS A VERY DRY AIR MASS COMBINES WITH WINDS KICKED UP BY AN APPROACHING DISTURBANCE. WIND GUSTS OF 30 TO 45 MPH ARE EXPECTED ALONG WITH HUMIDITIES THAT WILL AT A MINIMUM DROP INTO THE LOW TEENS. A FEW PLACES ALONG THE I25 CORRIDOR MAY EVEN SEE UPPER SINGLE DIGITS FOR HUMIDITIES. A COLD FRONT WILL PASS THRU THE DISTRICT EARLY THIS EVENING TURNING WINDS FROM WEST TO NORTHWEST AND PRODUCING THE POTENTIAL FOR ISOLATED AND VERY WEAK SHOWER ACTIVITY. IF THESE SHOWERS DO DEVELOP...WOULD EXPECT ERRATIC WIND DIRECTIONS IN THEIR VICINITY. LITTLE OR NO PRECIPITATION WILL ACCOMPANY THIS ACTIVITY. CONDITIONS WILL IMPROVE DRAMATICALLY BY SUNSET TONIGHT. FIRE WEATHER CONDITIONS WILL BE ELEVATED AGAIN ON SUNDAY...THOUGH HUMIDITIES ARE ONLY EXPECTED TO BOTTOM OUT IN THE UPPER TEENS. DRY CONDITIONS WILL CONTINUE INTO MONDAY AS WELL. WINDS ON MONDAY WILL DECREASE EAST OF THE LARAMIE RANGE...YET INCREASE OVR CARBON/ALBANY COUNTIES. && .CYS WATCHES/WARNINGS/ADVISORIES... WY...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR WYZ301-310. NE...RED FLAG WARNING UNTIL 8 PM MDT THIS EVENING FOR NEZ311>313. && SHORT TERM...CAH LONG TERM...RE AVIATION...ZF FIRE WEATHER...CAH
Hazardous weather outlook, Mar 28, 4:15 AM MDT, 9 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHEYENNE WY 415 AM MDT SAT MAR 28 2015 NEZ002-003-019>021-054-055-095-096-WYZ101-102-107-108-118-119- 291030- DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE- NORTH SIOUX-SOUTH SIOUX-CONVERSE COUNTY LOWER ELEVATIONS- NIOBRARA COUNTY-EAST PLATTE COUNTY-GOSHEN COUNTY- CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY- 415 AM MDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEBRASKA...EAST CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT DRY AND WINDY CONDITIONS WILL PRODUCE CRITICAL FIRE WEATHER CONDITIONS MAINLY THIS AFTERNOON WITH THE POTENTIAL FOR VERY RAPID FIRE SPREAD. A RED FLAG WARNING IS IN EFFECT FOR LOWER ELEVATIONS EAST OF THE LARAMIE RANGE...INCLUDING THE WESTERN NEBRASKA PANHANDLE. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. WYZ103>106-109>117-291030- NORTH LARAMIE RANGE-FERRIS/SEMINOE/SHIRLEY MOUNTAINS- SHIRLEY BASIN-CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY- CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS- SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE- UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY- SOUTH LARAMIE RANGE-SOUTH LARAMIE RANGE FOOTHILLS- 415 AM MDT SAT MAR 28 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WYOMING...SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING. .DAY ONE...TODAY AND TONIGHT WINDY CONDITIONS ARE EXPECTED MAINLY THIS AFTERNOON WITH WESTERLY WINDS GUSTING OVER 45 MPH IN SOME AREAS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED.
In the hours before
Special weather statement, Mar 28, 12:00 PM MDT, 2 hours 10 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE CHEYENNE WY 1200 PM MDT SAT MAR 28 2015 WYZ110-116-117-282300- NORTH SNOWY RANGE FOOTHILLS-SOUTH LARAMIE RANGE- SOUTH LARAMIE RANGE FOOTHILLS- INCLUDING THE CITIES OF...ARLINGTON...ELK MOUNTAIN...VEDAUWOO... BUFORD...PUMPKIN VINE...HORSE CREEK...HARRIMAN...WHITAKER 1200 PM MDT SAT MAR 28 2015 WIND GUSTS BETWEEN 45 AND 55 MPH WILL OCCUR ALONG PORTIONS OF INTERSTATE 80 BETWEEN CHEYENNE AND RAWLINS THIS AFTERNOON. THE STRONGEST WINDS CAN BE EXPECTED OVER THE INTERSTATE 80 SUMMIT AND ARLINGTON BETWEEN LARAMIE AND RAWLINS. THE WYOMING DEPARTMENT OF TRANSPORTATION ADVISES NO LIGHT TRAILER TRAFFIC DUE TO WIND SPEEDS ABOVE 50 MPH. THESE WINDS MAY CAUSE LOSS OF VEHICLE CONTROL OR A BLOW OVER TO HIGH PROFILE VEHICLES TRAVELING EMPTY OR WITH A LIGHT LOAD. DRIVERS OF SUCH VEHICLES ARE ADVISED TO DELAY TRAVEL. HAMMER
Nearby
Wind Advisories in Nebraska, 2015Every wind advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.